# SDR REXA201806065449

- Difficulty date: May 15, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,670 hours, 25,384 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10044
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL STORAGE ACCESS PANEL LANDING AT WS 510AB HAD FRETTING CORROSION.  REMOVED THE CORROSION AND RESTORED THE FINISH IAW REO 601R-57-21-030, REV L.
